# SDR SWAA2021102519334

- Difficulty date: September 17, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DELAMINATED LAVATORY B BOTTOM FLOOR OUTBOARD SIDE AT AFT GALLEY AREA ; 2021-429849 / INSTALLED UNDER FLOOR DOUBLER ON LOWER SURFACE OF FWD INBOARD DOOR POST AREA ON LAVATORY Ï¿½BÏ¿½ AS PER ZODIAC AEROSPACE SPM 25-46-99 REPAIR. PARAGRAPH 3N REPAIR 1-2 ITEM (2)(P) 1 TO 4. TOOL USED SCALE P/N SCA-301 S/N AE-412132 DUE DATE 24/FEB/22.
